Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A multiplier theorem for analytic functions of slow mean growth


Author: A. Matheson
Journal: Proc. Amer. Math. Soc. 77 (1979), 53-57
MSC: Primary 30D55
MathSciNet review: 539630
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Multipliers into $ {l^q}$ spaces are characterized for certain spaces of functions analytic in the unit disk whose p-means $ (0 < p \leqslant 1)$ do not grow too rapidly.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D55

Retrieve articles in all journals with MSC: 30D55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0539630-4
PII: S 0002-9939(1979)0539630-4
Article copyright: © Copyright 1979 American Mathematical Society